# SDR DALA2022061704240

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 62,956 hours, 29,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: S256A4042
- Part serial: UNK4CX4LE
- Condition: Inoperative
- Location: #6
- Part time: 62,949 hours, 29,811 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3734 -MISC/DE- DUE TO FLAPS LOCKED OUT ON APPROACH. CORRECTIVE ACTION: FAULTED #6 SKEW SENSOR. REPLACED SAME. REPLACED #3 SKEW SENSOR PRECAUTIONARY. FOUND PLUG CORROSION ON #6 SENSOR AND CLEANED. SERVICED #6 FLAP DRIVE TRANSMISSION. FLAPS OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
